Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Difficulty in focussing eyes and dizziness. Normal MRI report. Possible causes?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3580 Questions
I have been on and off for months getting light headed and dizzy and cant focus my eyes. Have had a MRI nothing came up. Can go for a week fine then have a bad day.

What can this be.
Posted Sat, 5 May 2012 in Vision and Eye Disorders
Answered by Dr. Mahesh Koregol 2 hours later
Thank you for posting your query.
Light headedness and dizziness with blurring of vision can occur due to a variety of causes like refractive errors, anaemia, high or low blood pressure, hypoglycaemia and anxiety. I would suggest the following:
a.     Consult an ophthalmologist to get a refractive error ruled out.
b.     Further, a consult with a general physician so that a complete evaluation can be done. I would want the following to be done:
•     Blood pressure needs to be recorded
•     A complete blood count needs to be done to rule out anaemia. A blood glucose level would also be required.
•     An assessment for anxiety and stress also needs to be done. In the meanwhile, you can try XXXXXXX breathing exercises and yoga to reduce stress
I hope I have answered your query. I shall be available for follow up queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor